# SDR WRLA2007005

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND CORROSION UNDER LEFT WING T/E FIXED PANEL UPPER SURFACE NEAR NR 5 SPOILER OUTBOARD SIDE.  REPAIR THE  DAMGED AREA PER EGAT E1 NR W2007A57B-066 REV.OO & APPROVED DOCUMENT BOEING MESSAGE NR 1-277655111-2. 2.CONDITION CHECK NORMAL. REF EGAT NRC NO.UO5072
